# SDR 2007UALA03092

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 20,434 hours, 7,987 cycles
- Engine: Iae V2522A5
- Engine time: 20,434 hours, 7,987 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ECAM WARNING ENGINE 2 STALL.   09-07-07   NR 2 ENG STALL IN CLIMB FROM 370-380. ENGINE RECOVERED IMMEDIATELY ON ITS OWN WITH NO INPUT.  REPLACED NR 2 LT HP 7 STAGE VALVE
